Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number
CDEX31D
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/10/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Sterility issue: during case set up the sterile extremity pack was opened.The clear cover was torn open at which point a hair was seen on the inside of the clear package on the outside of the blue table cover.Pack removed from use and new pack used.
New Search
Submit an Adverse Event Report
Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
AMERICAN CONTRACT SYSTEMS, INC.
904 bethel circle
waunakee WI 53597
MDR Report Key
8577286
Report Number
8577286
Device Sequence Number
11195394
Product Code
LRO
UDI-Device Identifier
00191072046109
UDI-Public
(01)00191072046109(17)200225(10)944191
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/17/2019
Report Date
(Section F)
04/17/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CDEX31D
Device Lot Number
944191
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/03/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/03/2019
Patient Sequence Number
1
Date Report Sent to FDA
04/17/2019